MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG CROSSFIRE 2 CONSOLE; electrosurgical, cutting & coagulation & accessories

Stryker Endoscopy-San Jose PKG CROSSFIRE 2 CONSOLE; electrosurgical, cutting & coagulation & accessories
Catalog Number 0475100000
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the box started smelling like smoke when using rf specifically.

Brand Name
PKG CROSSFIRE 2 CONSOLE
Common Device Name
electrosurgical, cutting & coagulation & accessories
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25680171
Report Number0002936485-2026-00429
Device Sequence Number4707172
Product Code GEI
UDI-Device Identifier07613327058109
UDI-Public(01)07613327058109
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0475100000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown